We study the Dirichlet problem in a ball for the Hénon equation with critical growth and we establish, under some conditions, the existence of a positive, non radial solution. The solution is obtained as a minimizer of the quotient functional associated to the problem restricted to appropriate subspaces of H 01 invariant for the action of a subgroup. Analysis of compactness properties of minimizing sequences and careful level estimates are the main ingredients of the proof.

Non radial positive solutions for the {H\'enon equation with critical growth / Enrico Serra. - In: CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS. - ISSN 0944-2669. - 23:3(2005), pp. 301-326.

Non radial positive solutions for the {H\'enon equation with critical growth

Enrico Serra
2005

Abstract

We study the Dirichlet problem in a ball for the Hénon equation with critical growth and we establish, under some conditions, the existence of a positive, non radial solution. The solution is obtained as a minimizer of the quotient functional associated to the problem restricted to appropriate subspaces of H 01 invariant for the action of a subgroup. Analysis of compactness properties of minimizing sequences and careful level estimates are the main ingredients of the proof.
Settore MAT/05 - Analisi Matematica
Article (author)
File in questo prodotto:
Non ci sono file associati a questo prodotto.
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/2434/5087
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 92
  • ???jsp.display-item.citation.isi??? 92
social impact